RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1976, Volume 40, Issue 2, Pages 289–325 (Mi izv2110)  

This article is cited in 2 scientific papers (total in 3 papers)

Two-valued formal groups. Algebraic theory and applications to cobordism. II

V. M. Buchstaber


Abstract: In this paper is described a homological method for classifying two-valued formal groups, yielding a computation of the universal two-valued formal group of first type. It is also proved that if the ground ring has no nilpotent elements, then any two-valued formal group over it of the second type is the square of a one-dimensional formal group.
Bibliography: 9 titles.

Full text: PDF file (3141 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1976, 10:2, 271–308

Bibliographic databases:

UDC: 519.4
MSC: Primary 13J05, 14L05; Secondary 57D90, 22E99
Received: 28.04.1975

Citation: V. M. Buchstaber, “Two-valued formal groups. Algebraic theory and applications to cobordism. II”, Izv. Akad. Nauk SSSR Ser. Mat., 40:2 (1976), 289–325; Math. USSR-Izv., 10:2 (1976), 271–308

Citation in format AMSBIB
\Bibitem{Buc76}
\by V.~M.~Buchstaber
\paper Two-valued formal groups. Algebraic theory and applications to cobordism.~II
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1976
\vol 40
\issue 2
\pages 289--325
\mathnet{http://mi.mathnet.ru/izv2110}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=480545}
\zmath{https://zbmath.org/?q=an:0334.14022}
\transl
\jour Math. USSR-Izv.
\yr 1976
\vol 10
\issue 2
\pages 271--308
\crossref{https://doi.org/10.1070/IM1976v010n02ABEH001689}


Linking options:
  • http://mi.mathnet.ru/eng/izv2110
  • http://mi.mathnet.ru/eng/izv/v40/i2/p289

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. M. Buchstaber, “Topological applications of the theory of two-valued formal groups”, Math. USSR-Izv., 12:1 (1978), 125–177  mathnet  crossref  mathscinet  zmath
    2. A. N. Kholodov, “Algebraic theory of multi-valued formal groups”, Math. USSR-Sb., 42:2 (1982), 265–285  mathnet  crossref  mathscinet  zmath
    3. A. A. Bolibrukh, A. P. Veselov, A. B. Zhizhchenko, I. M. Krichever, A. A. Mal'tsev, S. P. Novikov, T. E. Panov, Yu. M. Smirnov, “Viktor Matveevich Buchstaber (on his 60th birthday)”, Russian Math. Surveys, 58:3 (2003), 627–635  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:249
    Full text:87
    References:31
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019